# SDR USAA2013121100004

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 61,765 hours, 22,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 6945580U3
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER FWD DOOR STOP BROKEN.  REPLACED AFT CARGO DOOR UPPER FWD DOOR STOP AT BS 1420, STRINGER 19R IAW B757 AMM 52-34-02.
